# SDR SWI2025F01701

- Difficulty date: August 21, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 927 ON AFT WEB FACE AND BOTTOM ATTACH FLANGE FROM S25L TO 25R CORRODED.  REMOVED AND INSTALLED NEW FLANGE ANGLE IAW SRM 53-00-06-201-001-A03,  LEAK CHECK GOOD
